# SDR YENA2024030600357

- Difficulty date: March 1, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 85,710 hours, 31,444 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P2700C
- Condition: Failed
- Location: Apu
- Part time: 12,999 hours, 10,113 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1289, EWR-SJU. 'FUME EVENT DURING DESCENT THROUGH 8000'  ( APU SYSTEM ); REMOVED AND REPLACED APU COOLING FAN ASSY IAW AMM 49-52-00. PLACARD REMOVED. MX-4 UPDATED.'
